My neuro is starting me on Prozac. Anyone else on that? What do you think of it? Any advice or recommendations? Thanks.
Thinking of switching to another anti-depressant. Any suggestions? I might add that the emotional issues are my worst. I have seen 4 psychologists and 1 psychiatrist and am not happy with their input. I wish there was an MS facility where you could tackle off the problems of this disease in "one stop shop"
60 mg adderall for fatigue as needed
2 multivitamin gummies
2 prenatal gummies
4000 iu vitamin d
20 mg prozac for depression
Xanax for anxiety as needed
600 mg gabapentin as needed
25 mg amitriptyline as needed
Flexeril 10mg as needed
500 mg omega 3 daily
Naproxen or ibuprofen for pain
And one more for vertigo. ..haven't needed that in awhile.
Since Ive been diagnosed my sex drive has decreased. Has this happened to anyone else? If so, what did you do to fix that?
My number seems to increase. I'm curious to know what number range is common and how it affects your life. A normal person would think that it'd be overmedicating and dangerous to the body. But it's different for a person with MS and other issues like epileptic tendencies like myself. It's hard not to be concerned about too many meds. My list:
Baclofen (new for my foot pain when I sleep)
Plus multivitamin and probiotic
What have people done to make it dubdide?
I have fatigue like mist MSers. I know there are medications out there to help with this. Recently I was put on Provigil but it makes me sleep even more..... which really confuses my primary care physician.
Dies anyone know of other medications that would be good or great for fatigue I would love to hear from you. .... Thank you fir you help!
My personality went from out going, glass full, interested in things to not wanting to really be around people, never get excited about anything, not much interests me any more. As anyone else gone through this?
I am new to this forum but not new to MS. I have had MS for 15 years and luckily have managed it well. 6 years ago I started Paxil for anxiety that was causing IBS symptoms. After gaining a lot of weight, I weaned myself off it this summer with the help of my doctor. I have been using both prozac and wellbutrin, lowest dosages possible but I am curious if anyone has any information on either of these with Rebif. Wellbutrin seems to make me more anxious which my doctor said… read more
My doctor say these medicines are save with my MS pills and shots but idk .... Has anyone tried Fluoxetine and Topiramate before please tell me what to look out for or at least what r they for? Thank you so much for your help.